Hi guys, so i am about to start TRT finally after 3-4 years of problems, I have already discussed all my labs in another thread.
So, now the topic of discussion, In my country the pharmacies don’t sell vials of Testosterone enanthate or cypionate but ampoules(1ml) the doses for these ampoulated products are 25mg/ml, 100 mg/ml, 250 mg/ml. Doc has prescribed 100mg/week in 2 divided doses. 50mg on Monday and Thursday. How do i go about this? I can’t extract my dose from a 250mg ampoule without wasting the rest! I have no experience about this at all.
Can i preload syringes for a very short time, i.e, break an ampoule on Sunday, load two insulin syringes with 50mg T and inject one of Monday and one on Tuesday. That’s what doctor suggested and he wasn’t happy with the unavailability of Vials as well.
If its already wet, you just inject it. Some pharmacies will reconstitute it for you in advance because they think that they need to do that. Ask if you can have it try. If you get another and still have to finish a prior vial, the clock is ticking on the new one. Also, you might want to reconstitute to 2000iu/ml and inject less. I do that to make room for HGH in the same 0.5ml syringe.
Suggest #31 0.5ml [50iu] 5/16" for this. There are 0.3ml syringes, but they are too small to hand for males.
The brand i am getting from my pharmacy is the standard brand that is used in my country. It comes in 2000, 5000 and 10000 iU/ml dosing and is pre constituted. The expiration date is 2 years when kept in refrigerator. My doctor said he has not had any complaints from the usage of these hCG vials. I’m from india. I saw the website, it says that their product is the only liquid stable hCG in india.
Another question; I am doing 50mg subQ T shots on Tuesday evening and Saturday morning (3.5 days apart) and anastrozole 0.5mg on injection days, i am guessing that i would require higher dosing than standard 100mg/week due to higher SHBG. Doctor said to get blood work on 2nd week for dose adjustments, is it a good time to get blood work and adjust accordingly or is it to early to establish what levels this dosing is providing me?
It will be a good guide, but E2 and SHBG will take time settle then FT follows. At least you do not have a doc who checks nothing until 3 months have passed.
It can take up to 6 weeks to feel what T is doing and initial response can be very strong sometimes and then can mellow afterwards. Because of this, you may not need to worry about lab numbers are like early on and can give things time to develop. If T leads to fat loss, that takes time and in turn reduces aromatization in fat tissues; so the story continues. When we see some guys needed less anastrozole over time, lower body fat may be a factor.
This stable liquid hCG is a new thing to me. Easy to be suspicious of these things.
With SHBG that high, I see your point and initially FT may not be high. However, higher T levels and lower E2 both should lower SHBG and SHBG should drop. But I do not expect SHBG to drop on a two week time table! SHBG is made in the liver and something there needs to happen. FT will not be low! FT is one component of bioavailable T that also includes T+albumin. Higher albumin is helpful. Also the anabolic effects of T also increase albumin and globulin and total proteins is the sum of those. So that will improve bio-available.
Most guys do not worry about these details and two week lab numbers and feel great if E2 is OK. I think that docs should be more proactive re E2 and be checking sooner than later. But intervention on FT may be premature most of the time.
Okay i see your point, i asked as i don’t have experience with labs. I’ll stick with 100mg/ week for a couple of months atleast before making a call on T dose adjustment. My TT had been rising with Zinc first and then Anastrozole but fT was remaining in the 6-9 range and went to 13 on anastrozole. I would want to be in the range of 20 from a 9-30 range. I hope 100mg will provide that. My albumin has not been low, in 4.3-4.9 range since i started testing but fT=low.
I also have moderately low blood glucose levels when tested fasting. 68mg/dl. What could that mean?
Been on 100mg T divided into two 50mg SubQ injections on Tuesday and Saturday and 0.5mg anastrozole on the day of injections. I am also doing 500iU hCG on days before T,i.e, Monday and Friday. I understand hCG is best at EOD dosing. This 5000iU pre-constituted vial has made it difficult to inject smaller amounts, i have ordered 2000iu/ml so i’ll start doing 250iU EOD in a couple of weeks when this vial is finished.
SHBG is coming down already, from 67.54 highest to now 47.14.
Haven’t felt anything different, been having some bouts of anxiety and restlessness but not too severe. Any need to change anything with the protocol ? When should i expect to see some changes in mood/energy and libido?
I have been experiencing higher than normal anxiety and panic frequently since starting on T. Please refer to my previous post for the 2 week blood work. Only explanation i can think of is that it should subside as my body gets used to higher T levels. Kind of like worse before better type of scenario, well i hope so anyway.
Do you have any thoughts about this? I am 3 weeks into treatment.
SHBG will get lower and maybe we can see FT improve.
Panic attacks sound like adrenals. And if guts get involved, it can be a histamine cascade. Is there more about these panic events in another thread or is this first introduction of these?
Panic attack: ?
cannot sit still
chills or cold hands/feet
skin gets red or blotchy
hard to focus vision
need to get alone
Nothing like what you mention. Maybe it’s mental, i have been a negative thinking person in my attitude since all these problems started 3-4 years back and overthink a lot and i have been a little hypochondriac-like during all this episode, constantly going over thoughts and replaying situations in my head about my symptoms and second guessing myself if TRT was the right thing to pursue. It was a big decision and i am absolutely a nervous wreck when i think if it’s not what i needed and what if scenarios if it didn’t help. I feel more of a heavy breathing type thing, kind of like what young people like me get before taking an important exam, don’t have any physical manifestations of it except a little faster heart beat and bit of sighing more than usual. I am trying to wean off internet use to read up more about the situation as i have understood so many aspects of hormonal health already. Reading more and more, some negative experiences is not helping me feel positive.
Adrenals- AM cortisol,DHEA, Progesterone were the only labs i did and they were all good. Objective is the question to understand what to look for. 3 weeks in, there’s no noticeable change except anxiety(negative).
I have never had lasting anxiety before, only when under a greatly stressful situation. I am thinking it’s mental and general anxiety to see if TRT helps. The moment i feel benefits of T, i think this could go away and calm me down and reassure me that the decision was right.
On TRT, I have seen cases where SHBG barely moves, mine has dropped 20 units in 4 weeks of managing T:E so that’s very positive, indicating that SHBG was a sign of low T. I have also switched anastrozole dosing from 0.5 mg on days of T injections to 0.25mg on Tuesday, Thursday and Saturdays as E2=18 is lower than optimal. I inject Tuesdays and Saturdays. Sounds okay?
Almost forgot, had a bit of heart burn in the 1st week as well for 2 days, some gastro problems, which is very rare for me. I don’t have any digestion issues otherwise. Could this be the gut related thing you mentioned? If yes, please provide more info.
I spoke to the doctor today regarding anxiety, he said that changes in hormones can lead to this, and will settle down in another 2-3 weeks. Says T takes 4-6 weeks to show symptom alleviation and maybe with it the anxiety should go.
Recommended 0.5 mg a day Clonazepam split 2 in a day for a week to calm the feeling a little bit. I was a bit hesitant in using such meds but he assured that a week of low dose use shouldn’t be a problem and we can see if anxiety still persists after a week. BP, pulse was all normal.
Suggest that you take first dose when you have the anxiety. If you find that it is fast acting, you might try keeping it with you and use only when needed. Also see if 1/2 dose has a good effect. If you take with food or after a meal, the onset may be delayed. Depending on the fillers, might not taste bad and 1/2 dose sublingual then would be fast onset and an alternative if belly full of food. If tastes horrible, not an option.
Do not take first dose when you expect to be driving.